# SDR MALA954601

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

YQT - FLT 3087 - ON CLIMB-OUT, THE AIRCRAFT EXPERIENCED A VIBRATION UNTIL SHORTLY AFTER THE GEAR WAS UP AND LOCKED.  THE AIRCRAFT RETURNED TO YQT.  MAINTENANCE REPLACED THE NOSE WHEEL/TIRE ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
